# SDR SWAA2024111156197

- Difficulty date: November 3, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EPL STRIPS MISSING AT ROWS 10ABC AND 18DEF.<[01] INSTALLED MAIN CABIN EPL STRIPS AT ROWS 10ABC AND 18DEF AS PER B737 AMM 33-51-15-400-802;[02] VERIFIED STEP 1.
